# SDR TSAA0032165

- Difficulty date: July 7, 2000
- Submitted: August 31, 2000
- Operation: Air carrier
- Aircraft: N827AL
- Make and model: Boeing 737209
- Aircraft serial: 23913
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 26015711
- Condition: Failed
- Location: Nr 4 Mlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

FLT 66 - HNL-OGG - ON TAKEOFF, REPORTED TIRE BLOWN ON MLG.  DECLARED EMERGENCY.  RETURNED TO HNL WITHOUT FURTHER INCIDENT.  FOUND NR 4 MLG TIRE RECAP SEPARATED.  REMOVED AND REPLACED THE NR 4 MAIN WHEEL ASSY IAW FORM M-139.  INSTALLATION, SPIN AND SECURITY CHECK VERIFIED.  REMOVED AND REPLACED NR 3 MAIN WHEEL ASSY IAW FORM M-139 AS A PRECAUTION.  INSTALLATION, SPIN AND SECURITY CHECK VERIFIED.  INSPECTED GEAR AREA AND FOUND DAMAGE TO THE CENTER AND OUTER DOOR.  REMOVED CENTER, INNER AND OUTER DOOR FOR REPAIR PER CDL.  TIRES RETURNED TO VENDOR FOR ANALYSIS.  AIRCRAFT RETURNED TO SERVICE.  (M)
